MAUDE Adverse Event Report: ARTHREX, INC. DISPOSABLE KIT FOR 2.9MM PUSHLOCK; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. DISPOSABLE KIT FOR 2.9MM PUSHLOCK; MANUAL INSTR, GENERAL SURGICAL
Model Number DISPOSABLE KIT FOR 2.9MM PUSHLOCK
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 10/13/2023, it was reported by a sales representative via (b)(4) that an ar-1923ds disposable kit was packaged wrong and had no drill bit inside.This was discovered out of the box in a case.
 
Additional Manufacturer Narrative
Arthrex previously submitted this event as a reportable malfunction out of an abundance of caution.Upon further review and evaluation of associated risk documentation, it has been determined that this event does not meet the criteria of a reportable event under 21 cfr 803.The complaint allegation was not confirmed based.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The cause for the reported failure is attributed to a manufacturing issue.(b)(6) was opened to address this issue.

Brand Name
DISPOSABLE KIT FOR 2.9MM PUSHLOCK
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18085878
Report Number1220246-2023-08601
Device Sequence Number18075126
Product Code MDM
UDI-Device Identifier00888867023079
UDI-Public00888867023079
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISPOSABLE KIT FOR 2.9MM PUSHLOCK
Device Catalogue NumberAR-1923DS
Device Lot Number15131035
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer12/23/2024
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown